# SDR 07FDEA00858

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1801-1821
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE EXT ZONA  FOUND DEEP DENT ON SKIN DIMENSION: 2" BY 1.25" DEEP 0.09" BTWN STA 1801 AND STA 1821 FROM LONG NR 42 TO LONG NR 43 RT SIDE.  REMOVED EXTERNAL DOUBLER AND INTERNAL FINGER DOUBLERS IAW SRM 53-20-00 FIG 6 VOL 1.  REPAIRED IAW SRM 53-20-00 FIG 6 VOL 1 SHT 3.  PAINTED AREA IAW SRM 51-21-01 VOL 2.
